Artículo

Homogenization of singular quasilinear elliptic problems with natural growth in a domain with many small holes

Journal ar
Discrete and Continuous Dynamical Systems- Series A
  • Volumen: 37
  • Número: 1
  • Fecha: 01 enero 2017
  • Páginas: 15-31
  • ISSN: 15535231 10780947
  • Tipo de fuente: Revista
  • DOI: 10.3934/dcds.2017002
  • Tipo de documento: Artículo
  • Editorial: Southwest Missouri State University
In this paper we consider the homogenization problem for quasilinear elliptic equations with singularities in the gradient, whose model is the following.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación